# SDR AALA202506175757

- Difficulty date: June 12, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737823
- Aircraft serial: 31157
- Aircraft time: 36,921 hours, 16,031 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG14386
- Condition: Out Of Rig
- Location: Zone 800
- Part time: 28,882 hours, 12,443 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND THAT WHEN GIRT BAR IS STOWED AND DOOR IS CLOSING, THAT THE FORWARD EDGE OF GIRT IS HANGING LOW AND CATCHING ON THE LOWER L2 DOOR FLOOR SCUFF PLATE LIP AND PULLING AND FOLDING THE GIRT. GIRT IS ALSO IMPEDING DOOR OPERATION. REMOVED AND REPLACED L2 DOOR EMERGENCY ESCAPE SLIDE. OPERTIONAL CHECK GOOD. PER JC 08L22125001.
